Number of Articles: 268
176. ON QUASILINEAR ELLIPTIC SYSTEMS INVOLVING MULTIPLE CRITICAL EXPONENTS

Volume 3, 3 (SUMMER), Winter 2013, Pages 217-236

Nemat Nyamoradi; Mohsen Shekarbaigi


178. NUMERICAL ANALYSIS OF THE CASIMIR EFFECT DUE TO A SCALAR FIELD

Volume 6, 3 (SUMMER), Summer 2016, Pages 233-241

A. Ghaffari; M. R. Tanhayi


179. EFFECT OF ELECTRIC FIELD ON PD ACTIVITY AND DAMAGE INTO SOLID DIELECTRIC MATERIALS

Volume 4, 3 (SUMMER), Winter 2014, Pages 243-265

Alireza Ganjovi


180. OPTIMAL RESOURCE ALLOCATION IN DEA WITH INTEGER VARIABLES

Volume 1, 4 (FALL), Winter 2011, Pages 251-256

A. Masoumzadeh; N. Moradmand Rad


181. A STRONG COMPUTATIONAL METHOD FOR SOLVING OF SYSTEM OF INFINITE BOUNDARY INTEGRO-DIFFERENTIAL EQUATIONS

Volume 5, 3 (SUMMER), Winter 2015, Pages 251-258

M. Matinfar; Abbas Riahifar; H. Abdollahi


182. An Efficient Neurodynamic Scheme for Solving a Class of Nonconvex Nonlinear Optimization Problems

Volume 8, 4 (FALL), Autumn 2018, Pages 255-258

Mohammad Moghaddas; Ghasem Tohidi


185. (m1,m2)-Convexity and Some New Hermite-Hadamard Type Inequalities

Volume 9, 4 (Fall), Autumn 2019, Pages 297-309

Huriye Kadakal


189. EXISTENCE OF FIXED POINTS OF CERTAIN CLASSES OF NONLINEAR MAPPINGS

Volume 4, 4 (FALL), Winter 2014, Pages 357-364

odwin Amechi Okeke; Johnson O Olaleru


190. A Model of coronavirus pandemic with public health intervention

Articles in Press, Accepted Manuscript, Available Online from 09 July 2020

Dejen Ketema Mamo


192. APPLICATION OF HPM AND HAM TO THE FIRST FORM OF BLASIUS EQUATION

Volume 3, 1 (WINTER), Winter 2013, Pages 51-57

H. Towsyfyan; G. Davoudi


193. A SIXTH ORDER METHOD FOR SOLVING NONLINEAR EQUATIONS

Volume 4, 1 (WINTER), Winter 2014, Pages 55-60

Farshid Mirzaee; Afsun Hamzeh


194. ANALYTICAL-NUMERICAL SOLUTION FOR NONLINEAR INTEGRAL EQUATIONS OF HAMMERSTEIN TYPE

Volume 2, 1 (WINTER), Winter 2012, Pages 61-69

J. Rashidinia; A. Parsa


195. PENALTY METHOD FOR UNILATERAL CONTACT PROBLEM WITH COULOMB’S FRICTION FOR LOCKING MATERIAL

Volume 6, 1 (WINTER), Winter 2016, Pages 61-81

Salah Bourichi; El Essoufi


197. A STABLE COUPLED NEWTON'S ITERATION FOR THE MATRIX INVERSE $P$-TH ROOT

Volume 5, 1 (WINTER), Winter 2015, Pages 69-79

Amir Sadeghi


198. Analysis of a Single Server Queue with Working Vacation and Vacation Interruption

Volume 9, 1 (WINTER), Winter 2019, Pages 71-81

Shakir Majid; P Manoharan


199. Permanence and Uniformly Asymptotic Stability of Almost Periodic Positive Solutions for a Dynamic Commensalism Model on Time Scales

Volume 10, 1 (WINTER), Winter 2020, Pages 77-94

Mahammad Khuddush; Kapula Rajendra Prasad; K. V. Vidyasagar